# SDR AWKA2021101601

- Difficulty date: October 12, 2021
- Submitted: October 16, 2021
- Operation: Air carrier
- Aircraft: N352VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20576
- Aircraft time: 4,632 hours, 2,376 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K, Y
- Precautionary procedure: A, E, O

## Discrepancy

SOON AFTER ESTABLISHING CRUISE FLIGHT AT FL400, CREW RECEIVED A “R ENG OIL PRESS LOW” CAS MESSAGE. THE MESSAGE POSTED AND CLEARED CONTINUOUSLY UNTIL ENGINE SHUTDOWN COMMAND, DUE TO OIL PRESSURE FLUCTUATING FROM 20 TO 35 PSI. CREW DESCENDED, RAN THE APPROPRIATE CHECKLIST AND DECLARED AN EMERGENCY. AN UNEVENTFUL LANDING WAS ACCOMPLISHED. MAINTENANCE FOUND THE OIL FILLER CAP O-RING (P/N: AS3209-222) DAMAGED, CAUSING THE OIL LOSS. A NEW O-RING WAS INSTALLED, AND GROUND MAINTENANCE RUNS PERFORMED, WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.

*NOT FOUND IN AIRFLEETS
